MathSciNet Relay Station
MathSciNet bibliographic data
MR268169 (42 #3068) 13.20
Gilmer, Robert Contracted ideals in Krull domains. Duke Math. J. 37 1970 769–774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement